# SDR HNAA2011021500017

- Difficulty date: January 26, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8103
- Aircraft serial: 340
- Aircraft time: 37,775 hours, 44,956 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Dc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED LIGHTNING STRIKE LOST NR 1 AND NR 2 DC GENERATORS.  IAW MX CONTROL, SUBSEQUENCE RESET AND RUN INDICATES GENERATORS OPERATE NORMAL.
